| Catalog Number |
CS-25122-F |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported, "on (b)(6) 2025, emergency icu, (b)(6) hospital, the doctor found the swg remove is difficult after insertion.After that he found the swg kinked during use on the same patient.It happened in two consecutive cases." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00361 and 3006425876-2025-00374.
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed and no relevant findings were identified.Without the device to evaluate the complaint could not be confirmed and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.If the sample becomes available at a later date a follow up report will be submitted with investigation results.
Event or Problem Description
It was reported "on (b)(6) 2025, emergency icu, (b)(6) hospital, the doctor found the swg remove is difficult after insertion.After that he found the swg kinked during use on the same patient.It happened in two consecutive cases." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00361.
Additional Manufacturer Narrative
(b)(4).
Additional Manufacturer Narrative
Qn# (b)(4).The customer returned one, opened cvc kit.Signs of use were observed.The guide wire was not returned.Therefore, a full visual analysis could not be performed on the guide wire to verify the customer report.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with the kit informs the user, "do not withdraw guidewire against needle bevel to reduce risk of possible severing or damaging of guidewire".The ifu also states, "do not apply excessive force in placing or removing guidewire, dilator, or access device.Excessive force can cause component damage or breakage.If damage is suspected or withdrawal cannot be easily accomplished, radiographic visualization should be obtained and further consultation requested".The report of a kinked guide wire could not be confirmed.Visual, dimensional, and functional analysis could not be performed on the guide wire involved with this complaint as it was not returned.A device history record review was performed, and no relevant findings were identified.Without the complete device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.
Event or Problem Description
It was reported "on (b)(6) 2025, emergency icu, (b)(6) hospital, the doctor found the swg remove is difficult after insertion.After that he found the swg kinked during use on the same patient.It happened in two consecutive cases." there was no patient harm or injury.No medical intervention required.The patient's current condition is reported as "fine".Associated mdr numbers include: 3006425876-2025-00361 and 3006425876-2025-00374.